# SDR ASAA9680110

- Difficulty date: April 27, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N947AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53020
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1001191
- Condition: Inoperative
- Location: L1 Door
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEA - DURING MAINTENANCE CHECK, THE L1 DOOR PORTABLE EMERGENCY LIGHT WAS FOUND INOPERATIVE.  REPLACED LIGHT ASSEMBLY AND OPERATED NORMALLY.  (M)
